# SDR IPXA2021022766156

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 29053
- Aircraft time: 103,790 hours, 17,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0271733
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ART FUSELAGE SKIN REPAIR AT STA 2598 & BELOW STR 26RREPAIRED IAW UPS E.O. B747-5330-79437-A, ITEM IS TIME LIMITED PER THE E.O. AND WILL BE DEFERRED
